# SDR SCNA99061

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1430E
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT OF THE NR 1 OVEN IN THE FORWARD GALLEY.  TURNED OFF THE OVEN AND PULLED THE CIRCUIT BREAKER.  FOUND LOWER HEATING ELEMENT DIRTY.  CLEANED ELEMENT AND OPERATIONALLY CHECKS GOOD.
